Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at May 28, 2012, 10:13 PM EDT for Marion County, Putnam County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2012, 10:13 PM EDT (02:13 UTC)
- Expired
- May 28, 2012, 10:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Jacksonville, FL
Counties Marion County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 139 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 2.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 307 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 769 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
103
WWUS82 KJAX 290213
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1013 PM EDT MON MAY 28 2012
FLZ036-037-040-290245-
ALACHUA-MARION-PUTNAM-
1013 PM EDT MON MAY 28 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
ALACHUA...WESTERN PUTNAM AND WESTERN MARION COUNTIES FOR STRONG WINDS
AND FUNNEL CLOUDS VALID UNTIL 1045 PM EDT...
AT 1014 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES
WEST OF RAINBOW LAKES ESTATES TO 6 MILES WEST OF SANTOS...MOVING
NORTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND RAINBOW LAKES ESTATES...DUNNELLON...BELLEVIEW...
SANTOS...ROMEO...OCALA AIRPORT...OCALA...SPARR AND REDDICK THROUGH
1045 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2904 8247 2903 8252 2905 8254 2921 8254
2922 8241 2949 8241 2981 8224 2978 8208
2972 8205 2975 8194 2970 8166 2895 8211
2895 8231
TIME...MOT...LOC 0214Z 220DEG 19KT 2918 8248 2912 8216
$$
HESSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at May 28, 8:55 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, May 28, 8:55 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
855 PM EDT MON MAY 28 2012
.UPDATE...CENTER OF TROPICAL DEPRESSION BERYL IS MOVING NNW INTO
LOWNDES COUNTY GEORGIA THIS EVENING. T.D. BERYL WILL MOVE N AND THEN
NE ACROSS INTERIOR SE GA TONIGHT AND TUESDAY. THREAT OF HEAVY
RAINFALL AND STRONG GUSTY WINDS WILL CONTINUE. HAVE CANCELLED WIND
ADVISORY AND REPLACED IT WITH A LAKE WIND ADVISORY FOR COASTAL
COUNTIES FROM ST. JOHNS COUNTY NORTHWARD TO GLYNN...WINDS STILL
GUSTING OVER 30 MPH ALONG THE COAST NORTH OF ST. AUGUSTINE. FLOOD
WATCH CONTINUES AREA WIDE THROUGH TUESDAY EVENING WITH A FLOOD
WARNING CURRENTLY IN EFFECT OVER THE SUWANNEE VALLEY WHERE
RAINFALL TOTALS HAVE REACHED 6 INCHES IN SPOTS.
&&
.AVIATION...VFR TO MVFR CONDS EXPECTED TONIGHT WITH IFR VSBY AND/OR
CIGS LIKELY IN ANY STRONG SHOWER OR TSTMS AS BANDS OF SHOWERS/ISOLD
TSTMS CONTS TO MOVE NE AND N AROUND BERYL. WITH VWP SHOWING 20-35 KT
ALOFT...SOME OF THE SHOWERS COULD PRODUCE GUSTS NEAR 35 TO MAYBE 40
KT AT THE TAF SITES. ON TUE...PREVAILING MVFR ANTICIPATED AT THIS
TIME AS HIGH CHANCES OF SHOWERS AND TSTMS REMAIN IN THE FCST AS
BERYL CONTS TO SLOW PROGRESS.
&&
.MARINE...WINDS ARE SLY AROUND 15-20 KT AND SEAS OF 6-8 FT FROM BUOY
REPORTS. MIGHT SEE A SLIGHT DECREASE IN WINDS LATE TONIGHT...BUT
GENERAL FCST IS RIGHT ON TRACK. SCA REMAINS IN EFFECT.
RIP CURRENTS: MODERATE TO POSSIBLE HIGH RISK THROUGH TUE AS SURF
REMAINS ROUGH.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 71 83 68 90 / 100 100 70 30
SSI 75 81 73 89 / 70 70 70 40
JAX 71 83 69 90 / 80 70 70 40
SGJ 74 84 73 89 / 70 60 60 50
GNV 70 87 70 92 / 80 80 60 40
OCF 71 88 71 93 / 70 80 50 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH TUESDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
HIGH RIP CURRENT RISK UNTIL 6 AM EDT TUESDAY FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
LAKE WIND ADVISORY UNTIL 4 AM EDT TUESDAY FOR DUVAL-NASSAU-ST
JOHNS.
GA...FLOOD WATCH THROUGH TUESDAY EVENING FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
HIGH RIP CURRENT RISK UNTIL 6 AM EDT TUESDAY FOR COASTAL CAMDEN-
COASTAL GLYNN.
LAKE WIND ADVISORY UNTIL 4 AM EDT TUESDAY FOR COASTAL CAMDEN-
COASTAL GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL
OUT 20 NM.
&&
ZIBURA/SHASHY/KEEGANHazardous weather outlook, May 28, 8:33 PM EDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 833 PM EDT MON MAY 28 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-291100- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 833 PM EDT MON MAY 28 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA...AND THE ADJACENT COASTAL WATERS. ...LAKE WIND ADVISORY FOR THE EAST COAST FROM ST. JOHNS COUNTY NORTH TO GLYNN COUNTY TONIGHT... ...HIGH RISK OF RIP CURRENTS... ...FLOOD WATCH IN EFFECT FOR THE AREA THROUGH TUESDAY EVENING... ...SMALL CRAFT ADVISORY FOR THE COASTAL WATERS THROUGH LATE TUESDAY NIGHT... .DAY ONE...TONIGHT... TROPICAL DEPRESSION BERYL IS MOVING INLAND INTO SOUTHEAST GEORGIA. BREEZY CONDITIONS WILL PERSIST TONIGHT ALONG THE EAST COAST. EASTERLY SWELLS AND ONSHORE WINDS WILL MAINTAIN ROUGH SURF CONDITIONS AND A HIGH RISK OF RIP CURRENTS. RIP CURRENTS WILL BE LIFE-THREATENING TO ANYONE ENTERING THE SURF. HEAVY RAINFALL POTENTIAL WILL CONTINUE IN THE STRONGER RAINBANDS WITH A FLOOD WATCH IN EFFECT FOR ALL OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ELEVATED WINDS AND SEAS WILL CONTINUE ACROSS THE COASTAL WATERS...WITH A SMALL CRAFT ADVISORY IN EFFECT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... TROPICAL DEPRESSION BERYL WILL SLOWLY MOVE ACROSS SOUTHERN GEORGIA INTO MIDWEEK...WITH RAIN SHOWERS LIKELY AND BREEZY CONDITIONS THROUGH MIDWEEK. AN ELEVATED RISK OF RIP CURRENTS WILL CONTINUE THROUGH MID WEEK. ELEVATED WINDS AND SEAS WILL CONTINUE ACROSS THE COASTAL WATERS THROUGH TUESDAY NIGHT...WITH A SMALL CRAFT ADVISORY IN EFFECT. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS REQUESTED. PLEASE RELAY ANY REPORTS OF WIND DAMAGE AND FLOODING TO THE NATIONAL WEATHER SERVICE AND LOCAL COUNTY EMERGENCY MANAGEMENT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, May 28, 7:59 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
759 PM EDT MON MAY 28 2012
FLZ031-032-036-037-040-290045-
ALACHUA-BRADFORD-CLAY-MARION-PUTNAM-
759 PM EDT MON MAY 28 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
CLAY...SOUTHERN BRADFORD...EASTERN ALACHUA...WESTERN PUTNAM AND
NORTHWESTERN MARION COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 845 PM EDT...
AT 800 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST
OF GAINESVILLE TO MCINTOSH TO 7 MILES WEST OF OCALA AIRPORT...MOVING
NORTHEAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND MICANOPY...MCINTOSH...FLEMINGTON...REDDICK...
GAINESVILLE...CROSS CREEK...OCALA AIRPORT...ROCHELLE...NEWNANS LAKE
AND LOWELL THROUGH 845 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 2908 8242 2922 8243 2922 8241 2948 8241
2948 8245 2971 8247 3007 8206 2977 8174
2937 8182
TIME...MOT...LOC 0000Z 231DEG 29KT 2967 8233 2948 8216
2918 8228
NELSONSpecial weather statement, May 28, 8:46 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
846 PM EDT MON MAY 28 2012
FLZ031-032-036-037-040-290130-
ALACHUA-BRADFORD-CLAY-MARION-PUTNAM-
846 PM EDT MON MAY 28 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
CLAY...SOUTHEASTERN BRADFORD...EASTERN ALACHUA...NORTHWESTERN PUTNAM
AND NORTHWESTERN MARION COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS
VALID UNTIL 930 PM EDT...
AT 846 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER GAINESVILLE AIRPORT...OR 4 MILES EAST OF
GAINESVILLE...MOVING NORTHEAST AT 30 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND ROCHELLE...NEWNANS LAKE...MICANOPY...
GROVE PARK...GAINESVILLE AIRPORT...GAINESVILLE...ORANGE HEIGHTS...
MELROSE...WALDO AND PUTNAM HALL THROUGH 930 PM EDT. GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER
RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY
DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 2930 8239 2939 8241 2948 8241 2948 8243
2970 8248 3008 8198 2982 8170
TIME...MOT...LOC 0046Z 228DEG 25KT 2970 8226
NELSONSpecial weather statement, May 28, 9:23 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
923 PM EDT MON MAY 28 2012
FLZ033-037-038-290215-
FLAGLER-PUTNAM-ST. JOHNS-
923 PM EDT MON MAY 28 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM...SOUTHEASTERN ST. JOHNS AND FLAGLER COUNTIES FOR STRONG WINDS
AND FUNNEL CLOUDS VALID UNTIL 1015 PM EDT...
AT 923 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
POMONA PARK TO 27 MILES SOUTH OF CRESCENT CITY TO 45 MILES SOUTH OF
CRESCENT CITY...MOVING NORTHEAST AT 30 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SAN MATEO...POMONA
PARK...LAKE COMO...CRESCENT CITY...ANDALUSIA...ESPANOLA...DUPONT
CENTER...BUNNELL...PALM COAST AND MARINELAND THROUGH 1015 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 2926 8118 2926 8141 2930 8143 2939 8143
2937 8145 2933 8163 2959 8165 2985 8126
2973 8123 2957 8116 2931 8115
TIME...MOT...LOC 0123Z 233DEG 24KT 2955 8156 2907 8152
2883 8169
NELSONSpecial weather statement, May 28, 9:29 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
929 PM EDT MON MAY 28 2012
FLZ031-032-036-037-040-290215-
ALACHUA-BRADFORD-CLAY-MARION-PUTNAM-
929 PM EDT MON MAY 28 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
CLAY...SOUTHEASTERN BRADFORD...EASTERN ALACHUA...NORTHWESTERN PUTNAM
AND WESTERN MARION COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 1015 PM EDT...
AT 929 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES EAST OF
HAMPTON TO GROVE PARK TO 15 MILES WEST OF DUNNELLON...MOVING
NORTHEAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND WALDO...STARKE...ROCHELLE...ORANGE HEIGHTS...NEWNANS
LAKE...MICANOPY...HAMPTON...GROVE PARK...KEYSTONE HEIGHTS AND
KINGSLEY THROUGH 1015 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 2904 8247 2903 8250 2904 8253 2921 8254
2922 8241 2948 8241 2949 8247 2968 8228
2998 8214 2996 8178 2983 8175 2904 8233
2903 8244
TIME...MOT...LOC 0129Z 239DEG 21KT 2989 8203 2964 8212
2911 8266
NELSONSpecial weather statement, May 28, 9:56 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
956 PM EDT MON MAY 28 2012
FLZ033-038-290230-
FLAGLER-ST. JOHNS-
956 PM EDT MON MAY 28 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ST. JOHNS AND
NORTHWESTERN FLAGLER COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS
VALID UNTIL 1030 PM EDT...
AT 956 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES SOUTHEAST OF BAKERSVILLE...OR 9 MILES
WEST OF SAINT AUGUSTINE...MOVING NORTHEAST AT 35 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SAINT AUGUSTINE SHORES...
SPUDS...PICOLATA...HASTINGS...ELKTON...DUPONT CENTER...BUTLER
BEACH...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE BEACH AND BAKERSVILLE
THROUGH 1030 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK
ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO
ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2948 8148 2963 8153 2975 8152 2981 8157
2991 8161 3011 8148 3011 8143 3018 8143
3024 8139 3022 8136 2994 8129 2988 8126
2977 8125 2963 8119
TIME...MOT...LOC 0156Z 205DEG 30KT 2987 8145
HESSSpecial weather statement, May 28, 10:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1013 PM EDT MON MAY 28 2012
FLZ036-037-040-290245-
ALACHUA-MARION-PUTNAM-
1013 PM EDT MON MAY 28 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
ALACHUA...WESTERN PUTNAM AND WESTERN MARION COUNTIES FOR STRONG WINDS
AND FUNNEL CLOUDS VALID UNTIL 1045 PM EDT...
AT 1014 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES
WEST OF RAINBOW LAKES ESTATES TO 6 MILES WEST OF SANTOS...MOVING
NORTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND RAINBOW LAKES ESTATES...DUNNELLON...BELLEVIEW...
SANTOS...ROMEO...OCALA AIRPORT...OCALA...SPARR AND REDDICK THROUGH
1045 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2904 8247 2903 8252 2905 8254 2921 8254
2922 8241 2949 8241 2981 8224 2978 8208
2972 8205 2975 8194 2970 8166 2895 8211
2895 8231
TIME...MOT...LOC 0214Z 220DEG 19KT 2918 8248 2912 8216
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:22 PM EDT | Lake Wind Advisory | JAX | Nassau | 8 hr |
| May 28, 8:46 PM EDT | Special Weather Statement | JAX | Alachua | 44 min |
| May 28, 9:23 PM EDT | Special Weather Statement | JAX | Flagler | 52 min |
| May 28, 9:29 PM EDT | Special Weather Statement | JAX | Alachua | 46 min |
| May 28, 9:34 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Clay, Marion, Putnam | 56 min |
| May 28, 9:56 PM EDT | Special Weather Statement | JAX | Saint Johns | 34 min |
| May 28, 10:28 PM EDT | Areal Flood Advisory | JAX | Alachua, Marion, Putnam | 62 min |
| May 28, 10:35 PM EDT | Special Marine Warning | JAX | 55 min | |
| May 28, 10:43 PM EDT | Special Weather Statement | JAX | Duval | 32 min |
| May 28, 10:46 PM EDT | Special Weather Statement | JAX | Marion | 29 min |
| May 28, 10:50 PM EDT | Areal Flood Warning | JAX | Marion | 3 hr |
| May 28, 11:18 PM EDT | Special Weather Statement | JAX | Marion | 42 min |
| May 28, 11:53 PM EDT | Special Weather Statement | JAX | Suwannee | 37 min |
| May 29, 12:00 AM EDT | Special Weather Statement | JAX | Marion | 30 min |
| May 29, 12:16 AM EDT | Flash Flood Warning | JAX | Marion | 3 hr |
| May 29, 12:40 AM EDT | Special Weather Statement | JAX | Columbia | 50 min |
| May 29, 12:51 AM EDT | Areal Flood Warning | JAX | Columbia, Gilchrist, Hamilton, Suwannee | 3 hr |
| May 29, 2:08 AM EDT | Special Weather Statement | JAX | Marion | 52 min |
| May 29, 2:50 AM EDT | Special Marine Warning | JAX | 55 min | |
| May 29, 3:10 AM EDT | Areal Flood Warning | JAX | Marion, Putnam | 4 hr |
| May 29, 3:58 AM EDT | Areal Flood Warning | JAX | Columbia, Hamilton, Suwannee | 3 hr |
| May 29, 4:40 AM EDT | Special Weather Statement | JAX | Suwannee | 35 min |
| May 29, 5:14 AM EDT | Flash Flood Warning | JAX | Suwannee | 3 hr |
| May 29, 5:17 AM EDT | Special Weather Statement | JAX | Suwannee | 43 min |
| May 29, 5:59 AM EDT | Special Weather Statement | JAX | Columbia | 31 min |
| May 29, 6:26 AM EDT | Special Weather Statement | JAX | Columbia | 34 min |
| May 29, 6:52 AM EDT | Areal Flood Warning | JAX | Baker, Columbia, Gilchrist, Union | 3 hr |
| May 29, 6:52 AM EDT | Special Weather Statement | JAX | Union | 38 min |
| May 29, 8:30 AM EDT | Special Weather Statement | JAX | Baker | 45 min |
| May 29, 9:26 AM EDT | Special Weather Statement | JAX | Alachua | 34 min |
| May 29, 9:51 AM EDT | Special Weather Statement | JAX | Alachua, Bradford | 39 min |
| May 29, 10:46 AM EDT | Special Weather Statement | JAX | Alachua | 44 min |
| May 29, 1:20 PM EDT | Special Weather Statement | JAX | Union | 40 min |
| May 29, 1:34 PM EDT | Special Weather Statement | JAX | Baker | 26 min |
| May 29, 1:46 PM EDT | Special Weather Statement | JAX | Columbia | 44 min |
| May 29, 1:53 PM EDT | Special Weather Statement | JAX | Union | 52 min |
| May 29, 2:18 PM EDT | Special Weather Statement | JAX | Citrus | 27 min |
| May 29, 2:45 PM EDT | Special Weather Statement | JAX | Bradford, Union | 60 min |
| May 29, 3:39 PM EDT | Special Weather Statement | JAX | Nassau | 36 min |
| May 29, 3:43 PM EDT | Tornado Warning | JAX | Bradford, Union | 32 min |
| May 29, 4:19 PM EDT | Special Weather Statement | JAX | Baker | 26 min |
| May 29, 4:44 PM EDT | Special Weather Statement | JAX | Duval | 46 min |
| May 29, 4:49 PM EDT | Areal Flood Advisory | JAX | Baker, Nassau | 25 min |
| May 29, 5:15 PM EDT | Special Weather Statement | JAX | Clay | 30 min |
| May 29, 5:45 PM EDT | Special Weather Statement | JAX | Clay | 30 min |
| May 29, 6:16 PM EDT | Special Weather Statement | JAX | Bradford, Clay, Gilchrist | 29 min |
| May 29, 6:43 PM EDT | Special Weather Statement | JAX | Alachua, Clay, Gilchrist | 32 min |
| May 29, 7:13 PM EDT | Special Weather Statement | JAX | Alachua | 32 min |
| May 29, 7:20 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Clay, Putnam | 40 min |
| May 29, 7:40 PM EDT | Special Weather Statement | JAX | Alachua | 50 min |
| May 29, 7:45 PM EDT | Areal Flood Advisory | JAX | Alachua, Putnam | 90 min |
| May 29, 7:53 PM EDT | Special Weather Statement | JAX | Putnam | 37 min |
| May 29, 4:06 PM EDT | Special Weather Statement | JAX | Camden | 24 min |
| May 29, 4:56 PM EDT | Special Weather Statement | JAX | Camden | 34 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.